Authors: Tričković, Slobodan
Stanković, Miomir 
Title: On a method for the construction of some q-orthogonal polynomials
Journal: Integral Transforms and Special Functions
Volume: 14
Issue: 4
First page: 363
Last page: 373
Issue Date: 1-Jan-2003
Rank: M23
ISSN: 1065-2469
DOI: 10.1080/10652460290029707
This paper fully relies on the results of our paper [12] where we considered the orthogonality of rational functions W n (s) as the Laplace transform images of a set of orthoexponential functions, obtained from Jacobi polynomials, and as the Laplace transform images of Laguerre polynomials. In Ref. [12] we proved that the orthogonality of Jacobi and Laguerre polynomials is induced by the orthogonality of the functions W n (s). In Section 1 of this paper we have given all the necessary information for one to more easily follow the Section 2 where we have derived q-analogues of the Legendre, Chebyshev and Laguerre polynomials by means of the inverse q-Laplace transform of rational functions W q,n (s) which correspond to rational functions W n (s).
Keywords: Laplace transform | Q-polynomials
Publisher: Taylor & Francis

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.